MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-35-2015
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Emotional Changes (1831); Failure of Implant (1924); Synovitis (2094); Discomfort (2330); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that on (b)(6) 2013, this patient underwent right total knee replacement and was implanted with an optetrak polyethylene tibial insert (serial #: (b)(4)) and then on (b)(6) 2022, approximately 9 years 2 months after implant, they underwent a right knee revision surgery due to accelerated and preventable wear of the optetrak polyethylene tibial insert.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Pending investigation.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of polyethylene wear as stated in the legal documentation.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the polyethylene wear cannot be determined as the device was not available for evaluation and radiographs, photographs, or operative notes were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, c, e, g.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16706695
Report Number1038671-2023-00629
Device Sequence Number3676907
Product Code JWH
UDI-Device Identifier10885862001757
UDI-Public10885862001757
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2018
Device Model Number02-012-35-2015
Device Catalogue Number02-012-35-2015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer09/28/2023
02/25/2025
03/06/2025
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date10/06/2023
02/26/2025
03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale